On a variance associated with the distribution of general sequences in arithmetic progressions. II

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

Asymptotic formulae of Montgomery-Hooley type are obtained for general sequences which, for relatively small moduli, have an approximate asymptotic distribution in each residue class.

Original languageEnglish (US)
Pages (from-to)793-809
Number of pages17
JournalPhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume356
Issue number1738
DOIs
StatePublished - Mar 15 1998

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • General Engineering
  • General Physics and Astronomy

Fingerprint

Dive into the research topics of 'On a variance associated with the distribution of general sequences in arithmetic progressions. II'. Together they form a unique fingerprint.

Cite this